advertisement
Question
Posted by: Bambi | 2009-09-11

Too much tabs?

The last couple of days it feels if I have a major hangover, and very tired. I did not drink Alchol and had my 8hours sleep. I do take the following medication: Aspavor (for 5days now) Nuzac (2 years) Yasmin (5months), zolpidem hemitartrate (5weeks). Now and then I take Paracetamol to keep the headaches abay. Could any of these be result of making me feel so oozyyy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

How long have you had these symptoms? Do you take the Zolpidem every evening - And do you take it in the evening?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement